A 36-year-old female asked:
Disclaimer

can 10 mg of kenacort triamcinolone acetone injection on my back make me gain weight?

2 doctor answers
Dr. Coyle Connolly
29 years experience Dermatology
Steroid : Intralesional corticosteroid injections typically involve small amounts as to not contribute to weight gain.
Answered on May 7, 2013
Dr. Jeffrey Fromowitz
19 years experience Dermatology
Unlikely: 10mg of intralesional kenaolg would should not cause weight gain.
Answered on May 7, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 21-year-old female asked:
Dr. Jeffrey Hick
13 years experience Dermatology
Systemic steroids: Any kind of systemic corticosteroid can cause weight gain. One injection should not cause significant weight gain. Frequent injections may.
A 39-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
Dilute kenalog (triamcinolone): A dilute kenalog (triamcinolone) 2.5 mg per cent can be used on the edge of vitiliigo to attempt to repigment that area alone or in combination with n ... Read More
A 38-year-old member asked:
Dr. Powlin Manuel
51 years experience Allergy and Immunology
Steroids in vitiligo: Yes, local injection with corticosteroids could help in some cases of vitiligo. There is moderate quality evidence for topical corticosteroids. Michiy ... Read More
5
5 thanks
A 21-year-old female asked:
Dr. Michael Fisher
32 years experience Dermatology
Steroids and Period: Menstrual irregularities are listed as a side effect on the package insert from the drug manufacturer. Also, it is recommended that the drug should no ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month